Vol. 38, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Wiener’s compactification andΦ-bounded harmonic functions in the classification of harmonic spaces

Wellington Ham Ow

Vol. 38 (1971), No. 3, 759–769

The class HΦ of Φ-bounded harmonic functions on Riemann surfaces first investigated by Parreau for the special case where Φ is increasing and convex, was later characterized by Nakai in its complete generality by assuming only that Φ was a nonnegative real-valued function on [0,). In this paper we show that Nakai’s theory can be presented in the axiomatic setting of Brelot. The theory of Wiener compactifications which is indispensable in the study of potential theory on Riemann surfaces is extended to harmonic spaces and shown to be equally useful in the potential theory there.

Mathematical Subject Classification 2000
Primary: 31D05
Received: 18 September 1970
Revised: 18 March 1971
Published: 1 September 1971
Wellington Ham Ow